# SDR TRBA2008007

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 18,101 hours, 21,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 316937603759
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT F/A PANEL NOT WORKING PROPERLY.  REMOVED AND REPLACED BATTERY PACKS AT POWER SUPPLY UNITS FIN NR 43WL, 61WL AND 62WL IAW MM NR 33-51-21.
